Doctor insights on:
Clostridium Difficile Antigen Positive Toxin Negative
Clostridium difficile toxin b gene present clostridium dificile antigen presen. Would u no how severe the c diff is?
Have diarrhea or no?: C.Difficile is pathogenic in older children & adults (whose colonic microflora are altered by antibiotics, chemotherapy, salmonella/shigella). C.Diff causes diarrhea w/pseudomembranous & other colitis, complicates inflammatory bowel disease, causes fulminant transmural extension, perforation with peritonitis, toxic megacolon. Treatment, & confirmation of post-treatment eradication, is recommended.
Poisonous substance produced within living cells or organisms;man-made substances created by artificial processes are thus excluded. The term was first used by organic chemist ludwig brieger (1849–1919). For a toxic substance not produced within living organisms, "toxicant" and "toxics" are also sometimes used.. Toxins can be small ...Read more
Had clostridium difficile, toxin a and b. Was cured and test show all are negative. Diarrea continues what can I do?
Yes. A few options..: Most cases of c. Dif colitis can be treated by oral/iv metronidazole, oral vanocomycin, and maybe add of Cholestyramine resins. Newer agent Dificid (fidaxomicin) is effective, but $$$. Bacitracin has some use, but not standard of care. For persistent/recurrent cases after treatments with above, a stool-transplant (yes, stool transplant--u read it right) can be done. Consult your doc. Good luck.See 2 more doctor answers
An unusual find...: I'm assuming your carpeting has been tainted by stool from an infected individual (you mentioned your mother has the bacteria). She needs appropriate treatment to eradicate the infection. Until cleared, she should not handle food, & all contacts must wash hands well. A thorough steam-cleaning of your carpet should suffice, but you may want to consider hardwood if she is prone to incontinence.See 1 more doctor answer
No: Currently, there is no vaccine available.Get a more detailed answer ›
Cured: It is an infectious process and can be eliminated completely with appropriate therapy. As far as we know it does not cause any type of cancer.
Chances of someone getting clostridium difficile colitis from cefprozole? And how would they know?
Pretty Low: I think u r referring to cefprozil, a 2nd generation cephalosporin antibiotic. In theory any antibiotic can place you at risk for a clostridium difficile infection, but is much more likely in an elderly, hospitalized patient who might have a weakened immune system. Although Cefprozil is not particularly associated with c diff, using a probiotic or eating yogurt will help. If c diff, severe diarrhea.See 1 more doctor answer
Depends: It depends on how sick the initial patient is, how sick the exposed patients are, and how aware of infection control the care providers are. In wards where it is allowed to run wild, it can spread throughout the entire ward in a matter of days.
Colon infection: Clostridium difficile infection is a growing epidemic where the colon is infected by a bacteria called, you guessed it, clostridium difficile. Although some people may be asymptomatic, it usually causes diarrhea and can lead to a life-threatening condition called megacolon. Treatment of late has become more and more complicated due to antibiotic resistance. Seek an md if you have this.
Bacteria and a cance: Clostridium difficile is a bacteria that causes severe diarrhea in patients that are exposed to the pathogen. It also arises in patients that are taking antibiotics for other reasons. Melanoma is a type of skin cancer. Melanoma is also the deadliest type of skin cancer as it is able to travel to different sites of the body. I am not sure of a link between the two.
Yes.: Studies have shown that probiotics can prevent c.Diff infections and other antibiotic associated complications like diarrhea. Best way to prevent c.Diff infections is good hand washing if you visit a hospital or nursing home. Also by not taking antibiotics for viral illnesses like bronchitis and sinusitis. You increase your risk of c. Diff when you take abx for things like these.See 2 more doctor answers
Colitis: This organism causes colitis in patients given antibiotis. The antibiotics kill the normal flora in the colon and allow c diff to grow. It releases a toxin that causes necrosis and ulcers in the colon. The infection may be acquired in the hospital and sperad by hospital, on their hands, from one patient to another.
Diarrhea: Most often following antimicrobial therapy (or sometimes cancer chemotherapy), the patient develops watery diarrhea which often has a mousy, horse barn like odor. There can be fever and sometimes a quite elevated white blood cell count. Some strains, in the last few years, seem to be hyper producers of toxin with more severe symptoms likely.See 1 more doctor answer
- Talk to a doctor online
- C diff antigen positive toxin negative
- Clostridium difficile antigen
- Clostridium difficile toxin test
- Clostridium difficile toxin pcr
- Binary toxin clostridium difficile
- Clostridium difficile toxin
- Clostridium difficile toxin a and b eia
- Clostridium difficile toxin b scr
- Negative for toxins a and b positive gdh antigen